# SDR AMWA224834

- Difficulty date: November 18, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 23,713 hours, 35,013 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE FUEL LEAK: REPAIRED IAW MFG AIRCRAFT ENGINEERING REPORT NR 6449-1 REV. 1R.
